# SDR ABXA20150924191

- Difficulty date: September 21, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T138032
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CURSORY INSPECTION FOUND CORROSION WITHIN AREA UNDER FWD HEAT SHIELD PANEL AT LOWER AFT PYLON AREA, JUST ABOVE AFT EDGE OF EXHAUST NOZZLE, APPROX NAC STATION 350.  R & R CORRODED ANGLE INSIDE OF FWD HEAT SHIELD PANEL AREA IAW SRM 51-40-02.  SDR INFO, CORRODED, LEVEL 2, PN 313T1380-32, PART NAME ANGLE, FS & BS LOCATION 350 TO 351, STRINGER & WS LOCATION RW 373 - RW 380.  ACFT WAS GNDED.
